# SDR SWAA2024062497979

- Difficulty date: June 3, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-005 FWD CARGO AFT BLKD LOWER SUPPORT ANGLE BS 500I CORRODED FROM RLB 20' TO LBL 20' WL 156.<[01] REMOVED; REPAIRED; AND REINSTALLED FWD CARGO AFT BLKD LOWER SUPPORT ANGLE AT STA 500I IAW EA 24-153-01577;[02] COMPLETE AUDIT C/W
